# SDR DALA2020100503281

- Difficulty date: October 2, 2020
- Submitted: October 5, 2020
- Operation: Air carrier
- Aircraft: N368NB
- Make and model: Airbus A319-114
- Aircraft serial: 2039
- Aircraft time: 45,761 hours, 23,511 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bushing
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE PASSENGER CREW DOOR 831 UPPER CONNECTION LINK AT FWD GALLEY AREA.  CORRECTIVE ACTION: REPLACED BUSHINGS ON UPPER CONNECTION LINK OF PASSENGER CREW DOOR 851, AS PER A320 FAM AMM 52-10.
